Alert archive / Illinois / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 70, NWS Quad Cities, IA

May 30, 20134 counties in Illinois

NWS Quad Cities, IA issued this severe thunderstorm warning at May 30, 2013, 5:30 PM CDT for 4 counties in Illinois. It was in force for 60 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
May 30, 2013, 5:30 PM CDT (22:30 UTC)
Expired
May 30, 2013, 6:30 PM CDT
In force
60 min
Issued by
NWS Quad Cities, IA
Area
Storm-based polygon
Tornado
Possible
Hail
0.88 in
Wind
60.0 mph

Counties Bureau County, IL, Henry County, IL, Putnam County, IL, Whiteside County, IL

The radar

The Quad Cities radar (KDVN), 75 km from the middle of the area, began a volume at 22:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 30, 12:32 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Davenport, (KDVN), launched 12:00Z, 10.5 hours before the alert went out and 69 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 12:00Z on 2013-05-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 378 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 12:00Z on 2013-05-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 127 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
378 J/kg
Mixed-layer CIN
-59 J/kg
Mixed-layer LCL
920 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
127 m²/s²
0-3 km storm-relative helicity
141 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.6

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Quad Cities, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 30, 3:28 PM CDT, 2 hours 2 minutes earlier.

Area forecast discussion, May 30, 3:28 PM CDT, 2 hours 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
328 PM CDT THU MAY 30 2013

.SYNOPSIS...
ISSUED AT 322 PM CDT THU MAY 30 2013

12Z UA ANALYSIS HAS AN OCCLUDED 850MB LOW IN THE WESTERN PARTS OF
THE DAKOTAS. THE 850MB WARM FRONT RAN FROM NEAR KFSD INTO UPPER
MICHIGAN WHILE THE 850MB COLD FRONT RAN SOUTH INTO THE BIG BEND OF
TEXAS. A MOISTURE PLUME RAN FROM NORTHERN MEXICO TO NEAR KTOP WITH A
SECONDARY PLUME FROM NEAR KILX BACK INTO NORTH DAKOTA. SATELLITE AND
RADAR TRENDS SHOW NEW CONVECTION HAS DEVELOPED AHEAD OF LAST NIGHTS
MCS.

18Z SFC ANALYSIS HAS A SFC LOW NORTHWEST OF KMBG WITH THE SYNOPTIC
FRONT RUNNING EAST INTO UPPER MICHIGAN. ANOTHER LOW WAS IN WESTERN
OKLAHOMA WITH A DRY LINE RUNNING SOUTH INTO WEST TEXAS. NUMEROUS
TROFS FROM VORT MAXES ALOFT RAN FROM THE WESTERN GREAT LAKES BACK
INTO THE SOUTHERN PLAINS. DEW POINTS ACROSS THE MIDWEST WERE IN THE
60S.

&&

.SHORT TERM...(THIS EVENING THROUGH FRIDAY)
ISSUED AT 322 PM CDT THU MAY 30 2013

THE MCS AND LIFT TOOLS...ESPECIALLY FROM THE UKMET...ARE DEPICTING
REASONABLY WELL WHAT IS CURRENTLY GOING ON. CONVECTION AHEAD OF LAST
NIGHTS MCS SHOULD EXIT THE CWFA BY EARLY EVENING FOLLOWED BY THE
DECAYING MCS AROUND MIDNIGHT.

THE OVERALL FAST MOVEMENT OF THE DIURNAL CONVECTION SHOULD LIMIT THE
AMOUNT OF RAINFALL ACROSS THE AREA THROUGH LATE AFTERNOON AND EARLY
EVENING. THE DECAYING MCS SHOULD NOT PRODUCE MUCH ADDITIONAL
RAINFALL EITHER. THUS LATE AFTERNOON AND EVENING RAINFALL SHOULD
RANGE FROM 0.25 TO POSSIBLY 1 INCH. VERY LOCALIZED AMOUNTS OVER 1
INCH ARE POSSIBLE BUT SHOULD NOT BE OVER A WIDESPREAD AREA.

BY LATE EVENING AND INTO MOST OF THE PRE-DAWN HOURS...VERY LITTLE IN
THE WAY OF PRECIPITATION SHOULD BE SEEN ACROSS THE AREA. THE MCS AND
LIFT TOOLS SHOW THE NEXT MCS DEVELOPING IN NORTHWEST MISSOURI AND
MOVING TOWARD THE CWFA WITH ARRIVAL IN THE SOUTHWEST PART OF THE
CWFA AROUND SUNRISE. AHEAD OF THE MCS...OVERALL CONVERGENCE SHOULD
ALLOW SHOWERS AND SOME THUNDERSTORMS TO DEVELOP.

ON THURSDAY...THE NEXT MCS WILL MOVE ACROSS THE CWFA DURING THE
MORNING HOURS. THE STRONGEST LIFT LOOKS TO BE ACROSS ROUGHLY THE
SOUTHERN HALF OF THE CWFA. THUS THE HEAVIEST RAINFALL SHOULD BE
ROUGHLY SOUTH OF A KSQI TO KOTM LINE. IT IS NOT CERTAIN IF TRAINING
OF STORMS WILL OCCUR. CONCEPTUALLY HOWEVER...IT IS SUGGESTED WITH
UNINTERRUPTED MOISTURE FEEDING INTO THE MCS.

BOUNDARIES LEFT OVER FROM THE MORNING MCS WILL BE THE FOCUS FOR
DIURNAL CONVECTION DURING THE AFTERNOON. THESE BOUNDARIES MAY AID IN
CONVECTION TRAINING OVER AREAS DURING THE AFTERNOON AND INTO THE
EVENING.

AS FOR THE CURRENT FLASH FLOOD HEADLINES...THEY WILL BE LEFT AS IS.
SOILS ARE SATURATED AND HAVE HAD LITTLE TIME TO DRY OUT. WHAT IS
BEING SUGGESTED CONCEPTUALLY FROM THE MODELS IS THAT THE POTENTIAL
FOR HEAVY RAIN ON FRIDAY IS ACROSS THE SOUTHERN CWFA. RAINFALL
AMOUNTS OF 1 TO 2 INCHES ARE VERY POSSIBLE FRIDAY. IF TRAINING OF
STORMS OCCUR...RAINFALL AMOUNTS OVER 2 INCHES ARE QUITE POSSIBLE.

.LONG TERM...(FRIDAY NIGHT THROUGH THURSDAY)
ISSUED AT 322 PM CDT THU MAY 30 2013

FRIDAY NIGHT...POTENTIAL FOR SEVERE WEATHER REMAINS VIABLE. 500MB LOW
BECOMES NEARLY VERTICALLY STACKED OVER MINNESOTA AS A 130KT CYCLONIC
JET STREAK ROTATES OVER THE FORECAST AREA BETWEEN 00Z TO 06Z
SATURDAY. A VORT MAX ROTATING AROUND THIS UPPER LOW WILL ALSO BE
CROSSING THE AREA AS THE VERTICALLY STACKED LOW BEGINS TO SLOWLY
OPEN INTO A POSITIVE TILT TROF AND STARTS TO SLOWLY MOVE EAST. THE
SURFACE BOUNDARY ASSOCIATED WITH THIS SYSTEM IS PROGGED TO CROSS THE
FORECAST AREA FRIDAY EVENING AND/OR EARLY SATURDAY. DEPENDING ON WHICH
MODEL YOU PICK THERE ARE VARIOUS VALUES OF 700MB OMEGA UPWARD MOTION
OUT AHEAD OF THE FRONTAL PASSAGE. CAPES FRIDAY NIGHT AHEAD OF THE
BOUNDARY ARE AROUND 3000 J/KG WITH 500MB LIFTED INDICES RANGING FROM
MINUS 8 TO MINUS 12. PRECIPITABLE WATERS ARE ALSO AROUND 1 INCH. THE
TIMING OF THE  FRONTAL PASSAGE AND VORT MAX ALOFT WILL INFLUENCE THE
POTENTIAL FOR ORGANIZED SEVERE WEATHER. IF THEY MOVE ACROSS THE AREA
LATE EVENING...DAYTIME HEATING WOULD ENHANCE STORM STRENGTH. IF THE
PASSAGE IS AFTER DARK...STORM STRENGTH MAY BE LOWER. THE TIMING OF
THE VORT MAX/FRONTAL PASSAGE ARE UNCERTAIN BUT THERE IS STILL MORE
THAN AMPLE UPPER LEVEL FORCING AND HIGH ENOUGH PRECIPITABLE WATERS
TO KEEP THE THREAT OF SEVERE STORMS WITH HEAVY RAIN.

SATURDAY THROUGH THURSDAY....THERE IS STILL A CHANCE OF SHOWERS ON
SATURDAY. THE GOOD NEWS IS THE UPPER LEVEL SYSTEM THAT HAS BEEN
PRODUCING OUR EXTENDED PERIOD OF WET WEATHER FINALLY MOVES EAST OVER
THE GREAT LAKES. DRIER, COOLER, AND LESS HUMID AIR WILL MOVE INTO
THE MIDWEST AS THE UPPER FLOW SWITCHES TO THE NORTHWEST AND COOL HIGH
PRESSURE BUILDS INTO THE REGION. DRY WEATHER IS EXPECTED MONDAY AND
TUESDAY. A CHANCE OF SHOWERS RETURNS TO THE REGION FROM WEDNESDAY
TROUGH THE END OF THE WEEK AS CONSENSUS MODELS PROG ANOTHER SYSTEM
TO APPROACH THE MIDWEST. ..KUHL..

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z FRIDAY AFTERNOON)
ISSUED AT 322 PM CDT THU MAY 30 2013

STRONG TO LOCALLY SEVERE CONVECTION WILL BE SEEN THROUGH 00Z/31.
KBRL IS AT RISK FOR WINDS OVER 40 KNOTS...WITH KCID/KMLI AT A LOWER
RISK. CONDITIONS WILL BE VFR OUTSIDE OF CONVECTION WITH IFR
CONDITIONS WITH CONVECTION. A PERIOD OF MVFR CONDITIONS SHOULD BE
SEEN AFT 00Z/31 IN THE POST CONVECTIVE RAIN. A LULL IS THEN EXPECTED
AFT 06Z/31 BEFORE THE NEXT TSRA COMPLEX ARRIVES IN EASTERN IOWA AND
NORTHERN ILLINOIS AFT 12Z/31.                ..08..

&&

.HYDROLOGY...
ISSUED AT 322 PM CDT THU MAY 30 2013

EXTREMELY HEAVY RAIN FELL ACROSS PARTS OF NORTHEAST IOWA LAST
EVENING. THIS RAINFALL HAS RESULTED IN SIGNIFICANT UPWARD
REVISIONS TO RIVER FORECASTS FOR THE WAPSI...CEDAR...IOWA...AND
MAQUOKETA BASINS. RAINFALL TODAY HAS BEEN LESS THAN EXPECTED AND
RAINFALL TONIGHT SHOULD BE FAIRLY LIGHT. MORE RAIN...POSSIBLY
HEAVY...IS EXPECTED ON FRIDAY INTO FRIDAY EVENING.

DUE TO THE SATURATED STATE OF THE GROUND...RIVERS ARE QUITE
SENSITIVE TO ANY ADDITIONAL RAINFALL. THE POTENTIAL DOES EXIST FOR
ANOTHER 1 TO 3 INCHES OF RAIN OVER THE NEXT 48 HOURS.   ..08..

&&

.DVN WATCHES/WARNINGS/ADVISORIES...
IA...FLASH FLOOD WATCH THROUGH SATURDAY MORNING FOR BENTON-BUCHANAN-
     CEDAR-CLINTON-DELAWARE-DES MOINES-DUBUQUE-HENRY IA-IOWA-
     JACKSON-JEFFERSON-JOHNSON-JONES-KEOKUK-LEE-LINN-LOUISA-
     MUSCATINE-SCOTT-VAN BUREN-WASHINGTON.

IL...FLASH FLOOD WATCH THROUGH SATURDAY MORNING FOR BUREAU-CARROLL-
     HANCOCK-HENDERSON-HENRY IL-JO DAVIESS-MCDONOUGH-MERCER-
     PUTNAM-ROCK ISLAND-STEPHENSON-WARREN-WHITESIDE.

MO...FLASH FLOOD WATCH THROUGH SATURDAY MORNING FOR CLARK-SCOTLAND.

&&

SYNOPSIS...08
SHORT TERM...08
LONG TERM...KUHL
AVIATION...08
HYDROLOGY...08
Hazardous weather outlook, May 30, 11:57 AM CDT, 5 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1157 AM CDT THU MAY 30 2013

IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007-
009-015>018-024>026-034-035-MOZ009-010-311000-
BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON-
CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON-
HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL-
WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON-
WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK-
1157 AM CDT THU MAY 30 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST
CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST
MISSOURI.

.DAY ONE...THIS AFTERNOON AND TONIGHT

MORE THUNDERSTORMS WILL MOVE THROUGH THIS AFTERNOON AND TONIGHT.
THE STRONGEST STORMS ARE EXPECTED DURING THE AFTERNOON THROUGH THIS
EVENING. THE STORMS ARE EXPECTED TO PRODUCE AROUND AN INCH OF RAIN
BY LATE THIS EVENING...ESPECIALLY OVER EASTERN IOWA AND NORTHEAST
MISSOURI. SINCE THE GROUND IS NEARLY SATURATED THE ADDITIONAL RAINS
COULD RESULT IN MORE FLASH FLOODING. THE RAINS WILL ALSO CAUSE
ADDITIONAL RISES ON AREA RIVERS. SOME OF THESE RIVERS ARE ALREADY
EXPERIENCING SIGNIFICANT FLOODING. PLEASE SEE THE LATEST FLOOD
STATEMENTS AND FLOOD WARNINGS FOR DETAILS.

THE THUNDERSTORMS WILL ALSO POSE A THREAT OF SEVERE WEATHER THIS
AFTERNOON AND THIS EVENING. DAMAGING THUNDERSTORM WINDS AND LARGE
HAIL WILL BE THE MAIN THREATS. THERE IS A LOW THREAT OF AN ISOLATED
TORNADO.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

FRIDAY...THUNDERSTORMS ARE LIKELY ACROSS THE ENTIRE OUTLOOK AREA
WITH A CONTINUED THREAT FOR HEAVY RAIN AND FLASH FLOODING. A FLASH
FLOOD WATCH REMAINS IN EFFECT THROUGH FRIDAY NIGHT.

SEVERE STORMS WILL BE POSSIBLE FRIDAY...ESPECIALLY DURING THE
AFTERNOON HOURS...AND THE STORM PREDICTION CENTER HAS A SLIGHT RISK
FOR THE ENTIRE AREA. THE MAIN THREATS WILL BE LARGE HAIL AND
DAMAGING WIND...ALTHOUGH A FEW SUPERCELLS AND TORNADOES CANNOT BE
RULED OUT.

THERE IS A LOW CHANCE FOR THUNDERSTORMS SATURDAY. CONDITIONS DO NOT
APPEAR FAVORABLE FOR SEVERE WEATHER AND HEAVY RAINFALL IS NOT
EXPECTED.

TUESDAY AND WEDNESDAY...THUNDERSTORMS WILL BE POSSIBLE. IT IS TOO
SOON TO DETERMINE THE POTENTIAL FOR SEVERE WEATHER.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND THIS EVENING.

DLF/SHEETS

In the hours before

Local storm report, May 30, 4:59 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
459 PM CDT THU MAY 30 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0415 PM     TSTM WND DMG     NNE GRANDVIEW           41.28N 91.19W
05/30/2013                   LOUISA             IA   TRAINED SPOTTER

            NUMEROUS BRANCHES DOWN AROUND TOWN

&&

DMD
Local storm report, May 30, 5:04 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
504 PM CDT THU MAY 30 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0420 PM     TSTM WND DMG     1 S IOWA CITY MUNICIPAL 41.62N 91.55W
05/30/2013                   JOHNSON            IA   TRAINED SPOTTER

            DAMAMGE AT LAKE RIDGE MOBILE HOME PARK WITH SHINGLES
            BLOWN OFF ROOFS AND ESTIMATED 60 MPH WINDS...TIME
            ESTIMATED FROM RADAR.

0435 PM     TSTM WND GST     4 N MUSCATINE           41.48N 91.07W
05/30/2013  E75.00 MPH       MUSCATINE          IA   TRAINED SPOTTER

            WINDS ESTIMATED 65 TO 75 MPH.

0436 PM     HAIL             6 NNW FAIRPORT          41.50N 90.96W
05/30/2013  M1.00 INCH       MUSCATINE          IA   TRAINED SPOTTER

&&

GROSS
Local storm report, May 30, 5:06 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
506 PM CDT THU MAY 30 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0415 PM     TSTM WND DMG     CONESVILLE              41.38N 91.35W
05/30/2013                   MUSCATINE          IA   TRAINED SPOTTER

            TREES DOWN THROUGHOUT TOWN. WIND DAMAGE TO MOBILE HOME.

0500 PM     TSTM WND GST     RYAN                    42.35N 91.48W
05/30/2013  E55.00 MPH       DELAWARE           IA   EMERGENCY MNGR

&&

DMD
Local storm report, May 30, 5:16 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
516 PM CDT THU MAY 30 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0434 PM     TSTM WND DMG     1 NNE AUGUSTA           40.24N 90.95W
05/30/2013                   HANCOCK            IL   TRAINED SPOTTER

            ROOF BLOWN OFF OF HOME AND POLES DOWN NEAR AUGUSTA...TIME
            ESTIMATED FROM RADAR.

0503 PM     TSTM WND GST     DAVENPORT MUNICIPAL AIR 41.62N 90.58W
05/30/2013  M54.00 MPH       SCOTT              IA   ASOS

0504 PM     TSTM WND GST     MOLINE QUAD-CITY AIRPOR 41.45N 90.50W
05/30/2013  M50.00 MPH       ROCK ISLAND        IL   ASOS

&&

GROSS
Local storm report, May 30, 5:18 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
518 PM CDT THU MAY 30 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0516 PM     TSTM WND GST     CHARLOTTE               41.96N 90.47W
05/30/2013  E65 MPH          CLINTON            IA   TRAINED SPOTTER

&&

DMD
Special weather statement, May 30, 5:20 PM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
520 PM CDT THU MAY 30 2013

IAZ066-068-ILZ007-009-015-016-302330-
SCOTT IA-CLINTON IA-HENRY IL-ROCK ISLAND IL-WHITESIDE IL-CARROLL IL-
520 PM CDT THU MAY 30 2013

...THUNDERSTORMS WITH HEAVY RAINFALL MAY CAUSE LOCALIZED FLOODING...

AT 515 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THAT THE STRONG THUNDERSTORMS THAT HAVE MOVED OVER THE QUAD CITIES
BROUGHT VERY HEAVY RAINFALL TO THE AREA IN THE LAST FEW HOURS.
RAINFALL AMOUNTS OF BETWEEN ONE AND TWO INCHES HAVE FALLEN OVER
MAINLY THE EASTERN HALF OF THE QUAD CITIES...INCLUDING
BETTENDORF...EASTERN DAVENPORT...EASTERN ROCK ISLAND...AND MOLINE.

DUCK CREEK AT BRADY STREET HAS ALREADY RISEN OVER 3 FEET.  OTHER
LOCAL CREEKS AND STREAMS ARE ALSO RISING.

EXPECT PONDING OF WATER ON ROADS AND IN LOW-LYING AREAS...AND OTHER
LOCALIZED FLOODING.

A FLASH FLOOD WATCH REMAINS IN EFFECT FOR EASTERN IOWA...WESTERN
ILLINOIS AND NORTHEAST MISSOURI UNTIL SATURDAY MORNING.

&&

LAT...LON 4193 9009 4133 9045 4133 9078 4172 9066
      4203 9037 4203 9014

LE

The office that day

Everything else NWS Quad Cities, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 29, 7:35 PM CDTTornado WarningDVNDelaware40 min
May 29, 8:43 PM CDTRiver Flood WarningDVNDelaware, Jones51 hr
May 29, 11:13 PM CDTRiver Flood WarningDVNMuscatine, Scott12 days
May 30, 10:14 AM CDTRiver Flood WarningDVNBuchanan, Linn4 days
May 30, 10:19 AM CDTRiver Flood WarningDVNJackson4 days
May 30, 11:04 AM CDTRiver Flood WarningDVNJohnson, Washington15 days
May 30, 11:53 AM CDTRiver Flood WarningDVNDubuque5 days
May 30, 11:53 AM CDTRiver Flood WarningDVNDubuque, Jackson8 days
May 30, 11:53 AM CDTRiver Flood WarningDVNClinton4 days
May 30, 11:53 AM CDTRiver Flood WarningDVNClinton, Scott8 days
May 30, 11:53 AM CDTRiver Flood WarningDVNScott6 days
May 30, 11:53 AM CDTRiver Flood WarningDVNMuscatine12 days
May 30, 1:26 PM CDTSevere Thunderstorm WarningDVNCedar, Des Moines, Louisa, Muscatine, Scott49 min
May 30, 2:16 PM CDTTornado WarningDVNDubuque29 min
May 30, 2:41 PM CDTSevere Thunderstorm WarningDVNHenry, Jefferson, Lee, Van Buren49 min
May 30, 3:09 PM CDTSevere Thunderstorm WarningDVNClinton, Scott51 min
May 30, 3:28 PM CDTSevere Thunderstorm WarningDVNDes Moines, Henry, Iowa, Jefferson, Keokuk, Lee and 2 more47 min
May 30, 3:50 PM CDTSpecial Weather StatementDVNScott2 hr
May 30, 3:58 PM CDTSpecial Weather StatementDVNScott2 hr
May 30, 3:59 PM CDTSevere Thunderstorm WarningDVNBenton, Cedar, Des Moines, Iowa, Johnson, Linn and 4 more46 min
May 30, 4:15 PM CDTTornado Warning Tornado observedDVNMuscatine30 min
May 30, 4:27 PM CDTSevere Thunderstorm WarningDVNBenton, Buchanan, Cedar, Delaware, Dubuque, Johnson and 2 more63 min
May 30, 4:36 PM CDTSevere Thunderstorm WarningDVNClinton, Dubuque, Jackson, Muscatine, Scott54 min
May 30, 5:20 PM CDTSpecial Weather StatementDVNScott70 min
May 30, 5:23 PM CDTSevere Thunderstorm WarningDVNClinton, Delaware, Dubuque, Jackson67 min
May 30, 1:17 PM CDTSpecial Weather StatementDVNBureau58 min
May 30, 1:37 PM CDTSevere Thunderstorm WarningDVNBureau, Whiteside53 min
May 30, 4:02 PM CDTSevere Thunderstorm WarningDVNHancock, Henderson, McDonough, Warren58 min
May 30, 5:32 PM CDTTornado WarningDVNHenry, Whiteside28 min
May 30, 6:29 PM CDTSevere Thunderstorm WarningDVNStephenson46 min

Nearby

Severe Thunderstorm Warnings in Illinois, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.